MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUS6A
Medical Device Problem Codes Failure to Advance (2524); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the reported malfunction; therefore, a lot history review is currently being performed.The sample was not returned to the manufacturer for evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model crus6a recanalization catheter allegedly experienced detachment of device or device component and failure to advance.This information was received from one source.The malfunction involved a patient with no reported consequences.The (b)(6)year old male patient weighed (b)(6) lbs.

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9591386
Report Number2020394-2020-00280
Device Sequence Number667318
Product Code PDU
UDI-Device Identifier10801741125659
UDI-Public(01)10801741125659
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUS6A
Device Catalogue NumberCRUS6A
Device Lot NumberGFDP3807
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/15/2020
Patient Sequence Number1